RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1980, Volume 20, Number 4, Pages 1066–1070 (Mi zvmmf5158)  

This article is cited in 3 scientific papers (total in 3 papers)

Scientific communications

Solution of the unsteady problem of the evolution of a discontinuity in a viscous heat-conducting gas

V. V. Aristov, A. A. Makhmudov, S. P. Popov

Moscow

Full text: PDF file (602 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1980, 20:4, 269–274

Bibliographic databases:

UDC: 519.6:517.958:533.7
MSC: Primary 76L05; Secondary 76N15, 76M99
Received: 11.11.1979

Citation: V. V. Aristov, A. A. Makhmudov, S. P. Popov, “Solution of the unsteady problem of the evolution of a discontinuity in a viscous heat-conducting gas”, Zh. Vychisl. Mat. Mat. Fiz., 20:4 (1980), 1066–1070; U.S.S.R. Comput. Math. Math. Phys., 20:4 (1980), 269–274

Citation in format AMSBIB
\Bibitem{AriMakPop80}
\by V.~V.~Aristov, A.~A.~Makhmudov, S.~P.~Popov
\paper Solution of the unsteady problem of the evolution of a discontinuity in a viscous heat-conducting gas
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1980
\vol 20
\issue 4
\pages 1066--1070
\mathnet{http://mi.mathnet.ru/zvmmf5158}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=585304}
\zmath{https://zbmath.org/?q=an:0534.76074}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1980
\vol 20
\issue 4
\pages 269--274
\crossref{https://doi.org/10.1016/0041-5553(80)90291-8}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5158
  • http://mi.mathnet.ru/eng/zvmmf/v20/i4/p1066

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Aristov, S. P. Popov, F. G. Cheremisin, I. N. Shishkova, “Numerical solution of the Boltzmann and Navier–Stokes equations for a planar jet impinging on a cooled surface”, Comput. Math. Math. Phys., 37:2 (1997), 236–239  mathnet  mathscinet  zmath
    2. B. R. Rysbaiuly, “Metod konechnykh raznostei dlya odnomernogo teploprovodnogo vyazkogo szhimaemogo gaza s kontaktnym razryvom”, Sib. zhurn. vychisl. matem., 4:3 (2001), 295–303  mathnet  zmath
    3. S. P. Popov, F. G. Cheremisin, “Example of simultaneous numerical solution of the Boltzmann and Navier–Stokes equations”, Comput. Math. Math. Phys., 41:3 (2001), 457–468  mathnet  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:132
    Full text:76
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020